# SDR UALA2011071103445

- Difficulty date: July 11, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,313 hours, 13,061 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1169
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF HYD LEAK FROM RT MAIN WHEEL WELL LOWER CTR LINE.  FOUND THE CTR ELEC HYD PUMP 1 LEAKING.  REMOVED CTR PUMP 1 PER MM.  REPLACED C1 PUMP PER MM.  NO LEAKS.
